# SDR UALA2011071903681

- Difficulty date: July 18, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,901 hours, 13,912 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 BEARING MCD OIL LEAKAGE BEYOND ALLOWABLE LIMITS WITH MAG PROBE.  REMOVED ON NR 1 ENGINE (APPROX 90 DROPS PER MINUTE, MAX ALLOW 10 DROPS).   REPLACED O-RING CHECKS GOOD.
